# SDR R61A2023100700554

- Difficulty date: September 16, 2023
- Submitted: October 7, 2023
- Operation: Air carrier
- Aircraft: N431YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000413
- Aircraft time: 23,018 hours, 15,683 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17060257001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GUSSET PLATE AT FR90, RBL 10 CORRODED. R&R IAW SRM 51-41-02.
